# SDR R5KB15838

- Difficulty date: December 19, 2008
- Submitted: December 21, 2008
- Operation: Air carrier
- Aircraft: N727NK
- Make and model: Boeing 727212
- Aircraft serial: 21945
- Aircraft time: 41,363 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Cracked
- Location: Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB CRACK AT LIGHTNING HOLE.
